Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Rash on back, necks, arms, itchy, pimples on right leg. Undergone hernia surgery. What could be this?

I had hernia surgery a little over 2 weeks ago. I have been fine. 2 days ago I got into the pool with my 6 year old and got a rash on back, neck, arms. Very itchy. I haven't taken the pain meds in over a week. I feel feverish but no fever. I do have pimples on my right leg. I don't know if the rash was because of the sun or maybe something else
Asked On : Wed, 1 May 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
Thanks for the query.
Skin rash after swimming is a manifestation of pseudomnas infection.
It is commonly called as swimming pool rash.

Please dont worry this rash will disappear on treatment with antibiotics.
Meet a dermatologist and get a prescription.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Thank you
Answered: Tue, 4 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor